RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 4, Pages 781–784 (Mi tvp3750)  

Short Communications

On the Rate of Convergence to Normal Law of Infinitely Truncated Linear Combinations of Order Statistics

N. V. Gribkova


Full text: PDF file (885 kB)

English version:
Theory of Probability and its Applications, 1988, 33:4, 726–729

Bibliographic databases:

Received: 16.03.1987

Citation: N. V. Gribkova, “On the Rate of Convergence to Normal Law of Infinitely Truncated Linear Combinations of Order Statistics”, Teor. Veroyatnost. i Primenen., 33:4 (1988), 781–784; Theory Probab. Appl., 33:4 (1988), 726–729

Citation in format AMSBIB
\Bibitem{Gri88}
\by N.~V.~Gribkova
\paper On the Rate of Convergence to Normal Law of Infinitely Truncated Linear Combinations of Order Statistics
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 4
\pages 781--784
\mathnet{http://mi.mathnet.ru/tvp3750}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=979750}
\zmath{https://zbmath.org/?q=an:0681.62030|0662.62021}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 4
\pages 726--729
\crossref{https://doi.org/10.1137/1133111}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AZ90500018}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3750
  • http://mi.mathnet.ru/eng/tvp/v33/i4/p781

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:119
    Full text:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020